# SDR SIMA20141005002

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 11,079 hours, 7,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT ELEC COMPARTMENT FLOOR UNDER & OTBD OF THE ADG HYD HAND PUMP IS CRACKED.  COMPLETED REPAIR IAW ETN-CR-53-099.
